| Model Number |
223103 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
06/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4) incomplete.The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown procedure, while using an orthocord violet suture with os-6 needles, single pk, the needle tore off from suture.Then they opened a new package from another lot and it also tore off.A new suture blister was opened to complete procedure with a surgical delay of three minutes.No patient consequence reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary = > complaint descriprion it was reported by sales rep via complaint submission tool that during an unknown procedure, while using an orthocord violet suture with os-6 needles, single pk, the needle teared of from suture.Then they opened a new package from another lot and it also teared off.A new suture blister was opened to complete procedure with a surgical delay of 3 minutes.No patient consequence reported.Investigation summary: 12 unused/unopened sterilize packed needles were received in opened package/box.Upon visual inspection, there was no damage noticed to the devices nor to the sterilized packages.Thus, complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device [6l60767] number, and no non-conformances were identified therefore there is no evidence of manufacturing anomalies on the records reviewed.We cannot discern any definite root cause for the reported condition.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.